A client taking pregabalin 150 mg twice daily for fibromyalg… | MyMerci
More questions like thisTry ›
Medication Administration

A client taking pregabalin 150 mg twice daily for fibromyalgia says, "My pain is controlled, so I am going to stop it tonight." Which response should the nurse provide?

Explanation
Pregabalin should be tapered gradually over a minimum of 1 week rather than stopped abruptly. Rapid discontinuation has been associated with insomnia, nausea, headache, anxiety, sweating, diarrhea, and increased seizure risk in clients with seizure disorders. The client should follow an individualized taper from the prescriber and should not convert scheduled therapy to as-needed use or combine doses.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.